# SDR I5EA20191217005

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737484
- Aircraft serial: 25313
- Aircraft time: 59,716 hours, 38,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 87190
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT M1477 STA 308.
